# SDR SWAA990984

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591
- Condition: Broken
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE GIRT BAR INNER PLASTIC SLEEVE BROKEN.  REMOVED AND REPLACED SLIDE ASSY PER MM.
